Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 1, 2011, 4:16 PM EDT for York County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 1, 2011, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS State College, PA
County York County, PA
The radar
The Sterling radar (KLWX), 116 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2843 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
912
WWUS81 KCTP 012016
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT WED JUN 1 2011
PAZ065-012045-
YORK PA-
416 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY...
AT 414 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHREWSBURY...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
FAWN GROVE AROUND 440 PM AND DELTA AROUND 450 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 9.
LAT...LON 3972 7678 3986 7670 3982 7634 3972 7624
3971 7676
$$
FORECASTER: GARTNERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:46 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 1, 3:46 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT MOVING SOUTHEAST ACROSS CENTRAL PENNSYLVANIA WILL TRIGGER SCATTERED THUNDERSTORMS OVER THE LOWER SUSQUEHANNA VALLEY LATE THIS AFTERNOON. SIGNIFICANTLY DRIER AND LESS HUMID AIR WILL BE DIRECTED INTO THE STATE FROM NORTHWEST BEHIND THE FRONT. HIGH PRESSURE WILL PROVIDE FAIR AND DRY WEATHER THROUGH THE REST OF THE WEEK...WITH TEMPERATURES AVERAGING NEAR TO SLIGHTLY BELOW NORMAL. && .NEAR TERM /THROUGH TONIGHT/... WILL CANCEL MOST OF THE EXISTING SVR TSTM WATCH #410 WITH LATE AFTN FCST PACKAGE. STORMS HAVE BEEN INGESTING EXTREME CAPES BUT HAVE NOT BEEN ABLE TO SUSTAIN COHERENT UPDRAFTS...RESULTING IN SPLITTING CELLS OR A RATHER QUICK STM DISSIPATION. IN ADDITION...HIGH FZG LEVELS ARE ALSO LIMITING SVR HAIL ALOFT FROM REACHING THE GROUND. THE DONAVON TECHNIQUE FOR 3/4 HAIL SUGGESTS 50DBZ CORES NEEDED TO BE AOA 35-40KFT. CIWS DATA SHOWS STORMS EXITING THE CWA BY 21-22Z. OBSERVATIONAL DATA SHOWS A VERY SHARP CONTRAST IN AIR MASS MOVG INTO THE NW MTNS WITH THE DEWPT AT BFD 38F. THE DRY LOW PW AIR WILL SWEEP ACRS THE REMAINDER OF THE STATE THIS EVE AND TNT BEHIND A BRISK WNWLY WIND. LOWS WILL BE MUCH MORE COMFORTABLE THAN THE RECENT MUGGY NGTS WITH MINS NEAR AVG FOR EARLY JUNE. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... HIGH PRES RIDGE WILL SLIDE NEWD ACRS THE ERN GRT LKS INTO CENTRAL PA BY TOMORROW NGT. A TIGHT GRADIENT BTWN THE DEPARTING UPPER TROUGH AND BUILDING RIDGE WILL AFFORD A GUSTY WNW WIND WITH AFTN PEAK GUSTS ON THE ORDER OF 25-30KTS. HAVE COORDINATED WITH BOF PARTNERS ON THE EXPECTED MARGINAL FIRE WX CONDITIONS AND WILL NOT ISSUE ANY FIRE WX HEADLINES. MAV/MET STILL SUGGESTING POTENTIAL FROST THUR NGT WITH FCST LOWS AT BFD OF 30 AND 33F RESPECTIVELY. PWS ARE MUCH BELOW NORMAL AND SYNOPTIC CONDS APPEAR FAVORABLE FOR DECENT RADIATIONAL COOLING. WILL KEEP MENTION OF FROST IN HWO. LATER SHIFTS WILL NEED TO MONITOR FOR POSSIBLE FROST HEADLINES. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL AND ENSEMBLE GUIDANCE IS IN GOOD AGREEMENT ON THE LONG WAVE PATTERN IN THE MEDIUM RANGE PD. THE ANOMALOUS/HOT MID LATITUDE SUBTROPICAL RIDGE WILL RETROGRADE WWD INTO THE SRN PLAINS LEAVING THE AREA IN A NW FLOW ALOFT. HPC PROGS SHOW A FNTL SYS PUSHING SWD FROM THE GRT LKS INTO THE MID ATLC LATE SAT INTO SUNDAY...FOLLOWED BY HIGH PRES FOR EARLY NEXT WEEK. THE SUBTROPICAL RIDGE MAY TRY TO RETURN EWD BY THE END OF THE PERIOD WHICH WOULD FAVOR WARMER HIGHS BY DY7-8. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... THE MORNING FOG AND HAZE HAS LIFTED...AS VSBYS HAVE RETURNED TO VFR LEVELS AT ALL AIRFIELDS. THE PRIMARY CONCERN FOR TODAY WILL BE THE DEVELOPMENT OF SCATTERED SHRA/TSRA ALONG A COLD FRONT. A BROKEN LINE OF STORMS EMERGED PRIOR TO THE 18Z ISSUANCE AND HAS ALREADY CLEARED THROUGH BFD. THESE STORMS AND ANY SUBSEQUENT STORMS WILL MOVE RAPIDLY TO THE EAST...LEAVING THE AREA PRIOR TO 00Z. INSTABILITY IS RATHER HIGH FOR MUCH OF THE STATE...WHICH COULD CAUSE SOME OF THE STORMS TO BE SEVERE. SKIES WILL CLEAR BEHIND THE COLD FRONT THIS EVENING AS HIGH PRESSURE BUILDS IN. THE LIKELIHOOD FOR BR/HZ WILL DECREASE...AS TEMPERATURES AND DEW POINTS DROP. HIGH PRESSURE WILL PERSIST THROUGH THU...LEADING TO MAINLY DRY AND WIDESPREAD VFR CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. SCATTERED STORMS ARE EXPECTED TO RETURN NEXT LATE FRI INTO SAT...AS LARGE RIDGE BUILDS EASTWARD. OUTLOOK... THU-FRI...VFR. NO SIG WX EXPECTED. SAT-SUN...MAINLY VFR. AN ISOLATED SHOWER COULD OCCUR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...LAMBERT/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/KOZAR
Hazardous weather outlook, Jun 1, 3:55 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 355 PM EDT WED JUN 1 2011 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-063- 022000- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND- 355 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-022000- ADAMS-YORK-LANCASTER- 355 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004>006-010-011-037-022000- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 355 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY FROST IS POSSIBLE THURSDAY NIGHT ACROSS THE NORTHERN MOUNTAINS WITH TEMPERATURES DROPPING INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Jun 1, 2:12 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT WED JUN 1 2011
PAZ058-059-011900-
LEBANON PA-SCHUYLKILL PA-
212 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON AND SOUTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 3 PM EDT...
AT 210 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT INDIANTOWN GAP...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LICKDALE AROUND 220 PM...FREDERICKSBURG
AROUND 230 PM...SUMMIT STATION AROUND 250 PM AND PORT CLINTON AROUND
300 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 83 AND
101.
LAT...LON 4057 7601 4058 7605 4051 7625 4051 7634
4049 7643 4037 7624 4037 7625 4039 7664
4040 7665 4048 7668 4053 7659 4062 7600
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:31 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EDT WED JUN 1 2011
PAZ058-011915-
SCHUYLKILL PA-
231 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN
PORTIONS OF SCHUYLKILL COUNTY THROUGH 315 PM EDT...
AT 227 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MCADOO TO FRACKVILLE TO MUIR...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR
TUSCARORA AROUND 240 PM...TAMAQUA AROUND 250 PM AND SNYDERS AROUND
300 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 104 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4069 7583 4067 7594 4055 7653 4057 7657
4092 7607 4091 7599 4081 7588 4074 7576
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:44 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT WED JUN 1 2011
PAZ057-059-066-011930-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
244 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DAUPHIN...
NORTHEASTERN LANCASTER AND SOUTHERN LEBANON COUNTIES THROUGH 330 PM
EDT...
AT 238 PM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM MYERSTOWN TO PALMYRA...MOVING EAST AT 45 MPH.
WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MOUNT
GRETNA AROUND 250 PM...CORNWALL AROUND 300 PM...KLEINFELTERSVILLE
AROUND 310 PM AND REAMSTOWN AROUND 320 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 290...I-81 BETWEEN
MILE MARKERS 77 AND 79.
LAT...LON 4020 7603 4020 7630 4025 7659 4036 7673
4041 7655 4042 7631 4037 7623 4037 7621
4021 7598
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:58 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT WED JUN 1 2011
PAZ064-065-011930-
ADAMS PA-YORK PA-
258 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS AND YORK
COUNTIES...
AT 253 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DOVER
TO SEVEN STARS...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS
WILL BE NEAR HALLAM AND NEW OXFORD AROUND 310 PM...WRIGHTSVILLE
AROUND 320 PM AND WINDSOR AROUND 330 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 27.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.
LAT...LON 3972 7744 3990 7744 4008 7700 4005 7653
3996 7649 3993 7644 3982 7635 3972 7635
FORECASTER: GARTNERSpecial weather statement, Jun 1, 3:30 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
330 PM EDT WED JUN 1 2011
PAZ064>066-012015-
ADAMS PA-LANCASTER PA-YORK PA-
330 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...LANCASTER AND
YORK COUNTIES...
AT 325 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MANCHESTER TO GETTYSBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR LANDISVILLE AROUND 340 PM...EAST PETERSBURG AROUND 350
PM...ROTHSVILLE AROUND 400 PM...TERRE HILL AROUND 410 PM AND WILLOW
STREET AROUND 420 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 291 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 15...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...
STATE ROAD 94...STATE ROAD 97...STATE ROAD 501.
LAT...LON 3986 7744 4010 7675 4020 7595 4014 7587
4011 7593 4004 7593 3996 7599 3988 7598
3972 7610 3972 7735
FORECASTER: GARTNERSpecial weather statement, Jun 1, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT WED JUN 1 2011
PAZ065-012045-
YORK PA-
416 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY...
AT 414 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHREWSBURY...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
FAWN GROVE AROUND 440 PM AND DELTA AROUND 450 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 9.
LAT...LON 3972 7678 3986 7670 3982 7634 3972 7624
3971 7676
FORECASTER: GARTNERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:55 AM EDT | Special Weather Statement | CTP | McKean, Warren | 80 min |
| Jun 1, 9:17 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 73 min |
| Jun 1, 10:23 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 52 min |
| Jun 1, 11:17 AM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Jun 1, 11:48 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 57 min |
| Jun 1, 12:16 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 12:59 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 31 min |
| Jun 1, 1:18 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 57 min |
| Jun 1, 1:33 PM EDT | Special Weather Statement | CTP | Lebanon | 42 min |
| Jun 1, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry | 63 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Jun 1, 2:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 2:12 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Jun 1, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 54 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 44 min |
| Jun 1, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Fulton | 32 min |
| Jun 1, 2:44 PM EDT | Special Weather Statement | CTP | Lebanon | 46 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | CTP | Adams, York | 32 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 45 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.